# SDR GTIA040627

- Difficulty date: June 21, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED DURING TAKEOFF, 10K AND 1.50 EPR.  FOUND NR 1 TURBINE SECTION DAMAGED BEYOND LIMITS.  REMOVED AND REPLACED NR 1 ENGINE, OPS AND LEAK CHECKED GOOD.  (M)
